×

zbMATH — the first resource for mathematics

Comments on “Robust exponential stability for uncertain time-varying delay systems with delay dependence”. (English) Zbl 1304.34125
Comments on [P.-L. Liu, ibid. 346, No. 10, 958–968 (2009; Zbl 1192.34086)].
MSC:
34K20 Stability theory of functional-differential equations
93D09 Robust stability
93D20 Asymptotic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P.-L. Liu, Robust exponential stability for uncertain time-varying delay systems with delay dependence, Journal of the Franklin Institute 346 (2009) 958-968. · Zbl 1192.34086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.